Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 3, Number 2

All articles in this issue are freely accessible.

A remark on the $𝛼+𝛽$ theorem
Luther Cheo.
Proc. Amer. Math. Soc. 3 (1952), 175-177
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0047070
On extensions of difference fields and the resolvents of prime difference ideals
Richard M. Cohn.
Proc. Amer. Math. Soc. 3 (1952), 178-182
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0047023
Orthogonality relation for Frobenius- and quasi-Frobenius-algebras
Tadasi Nakayama.
Proc. Amer. Math. Soc. 3 (1952), 183-195
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0049876
Elementary proof of a norm theorem
Harley Flanders.
Proc. Amer. Math. Soc. 3 (1952), 196
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0047022
A remark on Kronecker’s theorem on forms
Harley Flanders.
Proc. Amer. Math. Soc. 3 (1952), 197
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0048497
Note on determinants of sines and cosines
E. G. Rodeja F..
Proc. Amer. Math. Soc. 3 (1952), 198-205
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0046326
Fields of values of a matrix
Wallace Givens.
Proc. Amer. Math. Soc. 3 (1952), 206-209
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0047004
On cubic equations $z^{2}=f(x,y)$ with an infinity of integer solutions
L. J. Mordell.
Proc. Amer. Math. Soc. 3 (1952), 210-217
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0047067
On the set of values of a nonatomic, finitely additive, finite measure
R. J. Nunke and L. J. Savage.
Proc. Amer. Math. Soc. 3 (1952), 217-218
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0049272
Mean convergence of orthogonal series
Jerome Newman and Walter Rudin.
Proc. Amer. Math. Soc. 3 (1952), 219-222
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0047811
On the methods of Rayleigh-Ritz-Weinstein
C. Arf.
Proc. Amer. Math. Soc. 3 (1952), 223-232
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0047927
On some functions holomorphic in an infinite region
Chia-Yung Yu.
Proc. Amer. Math. Soc. 3 (1952), 232-236
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0047132
Generalizations of a theorem of Sierpinski and Zygmund on continuous functions
C. J. Pipes.
Proc. Amer. Math. Soc. 3 (1952), 237-243
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0048549
On a converse of Abel’s theorem
Ammon Amir.
Proc. Amer. Math. Soc. 3 (1952), 244-256
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0047153
On products of summability methods
Otto Szász.
Proc. Amer. Math. Soc. 3 (1952), 257-263
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0047152
A note on indefinite integrals
J. D. Hill.
Proc. Amer. Math. Soc. 3 (1952), 263-269
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0047121
On invariant subspaces of normal operators
John Wermer.
Proc. Amer. Math. Soc. 3 (1952), 270-277
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0048700
A uniqueness theorem for a class of harmonic functions
A. J. Lohwater.
Proc. Amer. Math. Soc. 3 (1952), 278-279
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0046494
A remark on characteristics
M. H. Martin.
Proc. Amer. Math. Soc. 3 (1952), 280-281
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0047240
Moments which are integers
R. M. Redheffer.
Proc. Amer. Math. Soc. 3 (1952), 282
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0047090
Differentiation with respect to $𝜙$-pseudo-strong blankets and related problems
Charles A. Hayes.
Proc. Amer. Math. Soc. 3 (1952), 283-296
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0048545
On the Sheffer $A$-type of polynomials generated by $𝜙(t)f(xt)$
William N. Huff and Earl D. Rainville.
Proc. Amer. Math. Soc. 3 (1952), 296-299
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0047197
A theorem on conjugate nets in projective hyperspace
P. O. Bell.
Proc. Amer. Math. Soc. 3 (1952), 300-302
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0046708
An extension of renewal theory
Kai Lai Chung and Harry Pollard.
Proc. Amer. Math. Soc. 3 (1952), 303-309
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0048734
On the distribution of a convex even function of several independent rounding-off errors
H. P. Mulholland.
Proc. Amer. Math. Soc. 3 (1952), 310-321
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0048148
A note on everywhere dense subgroups
B. J. Pettis.
Proc. Amer. Math. Soc. 3 (1952), 322-326
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0047052
Spaces of mappings on topological products with applications to homotopy theory
James R. Jackson.
Proc. Amer. Math. Soc. 3 (1952), 327-333
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0047322
A theorem on involutory transformations without fixed points
Amasa Forrester.
Proc. Amer. Math. Soc. 3 (1952), 333-334
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0048804
American Mathematical Society